You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1984/44/1
On a conformal-mapping property
Download
PDF
- On a conformal-mapping property
Article
Original scientific text
Title
On a conformal-mapping property
Authors
Hiroshi Haruki
1
Affiliations
Waterloo, Canada
Annales Polonici Mathematici
1984/44/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
39-44
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics